Daiana Oliveira dos Santos
Daiana Oliveira dos Santos
Federal University of São Paulo
Verified email at ime.usp.br
Title
Cited by
Cited by
Year
Optimality conditions and global convergence for nonlinear semidefinite programming
R Andreani, G Haeser, DS Viana
Mathematical Programming 180 (1), 203-235, 2020
252020
On a conjecture in second-order optimality conditions
R Behling, G Haeser, A Ramos, DS Viana
Journal of Optimization Theory and Applications 176 (3), 625-633, 2018
162018
Optimality conditions for nonlinear second-order cone programming and symmetric cone programming
R Andreani, EH Fukuda, G Haeser, DO Santos, LD Secchin
Optimization Online, 2019
72019
Naive constant rank-type constraint qualifications for multifold second-order cone programming and semidefinite programming
R Andreani, G Haeser, LM Mito, H RamÝrez, DO Santos, TP Silveira
Optimization Letters, 1-22, 2021
52021
Erratum to: New constraint qualifications and optimality conditions for second order cone programs
R Andreani, EH Fukuda, G Haeser, H RamÝrez, DO Santos, PJS Silva, ...
Set-Valued and Variational Analysis, 1-5, 2021
52021
An Augmented Lagrangian algorithm for nonlinear semidefinite programming applied to the covering problem
EG Birgin, W Gˇmez, G Haeser, LM Mito, DO Santos
42019
On the use of Jordan Algebras for improving global convergence of an Augmented Lagrangian method in nonlinear semidefinite programming
R Andreani, EH Fukuda, G Haeser, DO Santos, LD Secchin
Computational Optimization and Applications, 1-16, 2021
32021
Condišões de otimalidade para otimizašão c˘nica
DS Viana
Universidade de São Paulo, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–8